RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1985, Volume 40, Issue 1(241), Pages 219–220 (Mi umn2165)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The Kuga–Satake variety of a Kummer surface

A. N. Skorobogatov


Full text: PDF file (285 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1985, 40:1, 243–244

Bibliographic databases:

MSC: 14J28, 14K05, 14C30
Received: 10.03.1983

Citation: A. N. Skorobogatov, “The Kuga–Satake variety of a Kummer surface”, Uspekhi Mat. Nauk, 40:1(241) (1985), 219–220; Russian Math. Surveys, 40:1 (1985), 243–244

Citation in format AMSBIB
\Bibitem{Sko85}
\by A.~N.~Skorobogatov
\paper The Kuga--Satake variety of a~Kummer surface
\jour Uspekhi Mat. Nauk
\yr 1985
\vol 40
\issue 1(241)
\pages 219--220
\mathnet{http://mi.mathnet.ru/umn2165}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=783629}
\zmath{https://zbmath.org/?q=an:0613.14031}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1985RuMaS..40..243S}
\transl
\jour Russian Math. Surveys
\yr 1985
\vol 40
\issue 1
\pages 243--244
\crossref{https://doi.org/10.1070/RM1985v040n01ABEH003551}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985AWR2400026}


Linking options:
  • http://mi.mathnet.ru/eng/umn2165
  • http://mi.mathnet.ru/eng/umn/v40/i1/p219

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:157
    Full text:64
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019